# SDR DXTA2008122303429

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 8,541 hours, 5,335 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD MAIN TIRE BLOWN. RIGHT OUTBOARD MAIN TIRE BLOW.
